MathSciNet Relay Station
MathSciNet bibliographic data
MR875166 65D20 (33A15 65D30)
Allasia, Giampietro; Besenghi, Renata Numerical calculation of incomplete gamma functions by the trapezoidal rule. Numer. Math. 50 (1987), no. 4, 419–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement